# SDR SWAA2020070892126

- Difficulty date: June 11, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PASSENGER CABIN FLOOR PANEL SUPPORT BS540 RBL3 WL208.  REMOVED AND INSTALLED NEW PASSENGER CABIN FLOOR PANEL SUPPORT AT BS 540 RBL 3 WL 208 ITEM 7530909 IAW SRM 51-40-02-0G-0; AIPC 53-42-11-66.
